University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/1846

Title: Relationship between Cores of Targets and Euclidean Controllability for Single-Delay Neutral Control Systems
Authors: Ukwu, Chukwunenye
Keywords: Asymptotic
Issue Date: 2014
Publisher: International Journal of Mathematics and Statistics Invention (IJMSI)
Series/Report no.: Vol. 2;No. 6,Pp 09-13
Abstract: This article established necessary and sufficient conditions for the compactness of cores of Euclidean targets and Euclidean controllability of single-delay linear neutral control systems. The proofs relied on the notion of asymptotic directions and other convex set properties as well as the independent results on cores of targets and Euclidean controllability in Ukwu [1, 2,3] respectively
URI: http://hdl.handle.net/123456789/1846
ISSN: 2321 – 4767
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
B02609013.pdf301.46 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback